# SDR CA990630089

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL CONTAMINATION WAS CAUSING ENGINE FUEL FILTER ANNUNCIATION NO ENGINE PARAMETERS AFFECTED.  FIBER LIKE FUZZ FOUND IN FILTER ELEMENTS.  NOTE:  LINE MAINTENANCE CLEAN UP OF FUEL CELLS INTRODUCED THE CONTAMINATION CHANGES TO THE CLEAN-UP PROCEDURE HAS RECTIFIED THE FAULT.
